# SDR CALA2013121600923

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 64,735 hours, 14,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D5542
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE LIGHT ON P61 PANEL STAYS ON.  INITIATED N/R TALLY FORM.T/S REF WDM25-65-21.  SWAPPED IN SQUIB/PRESS TEST PNL M32, RELAYS K10536&K10487 NO HELP.  HAD HI RES BETWEEN CONNS D5542&D40830.  CLEANED CONTACTS AT BOTH CONNECTORS.  SYS GND CHKS GOOD REF MM 25-65-00-760-801.  REARMED RT OFFWING ESCAPE SYS REF 25-65-00-402-018 TST OK CLD PNL.
